# SDR SCNA201912064219

- Difficulty date: December 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N829SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34414
- Aircraft time: 44,779 hours, 24,217 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG4477
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SLIDE DEPLOYMENT FOR FA TRAINING, SLIDE DEFLATED QUICKLY. FOUND TEAR IN SLIDE. REMOVED AND REPLACED SLIDE IAW AMM 25-66-1. OK FOR SERVICE.
